Some families of unitary perfect polynomials over F2 - Université de Bretagne Occidentale Access content directly
Journal Articles Comptes Rendus. Mathématique Year : 2021

Some families of unitary perfect polynomials over F2

Dates and versions

hal-04336994 , version 1 (12-12-2023)

Identifiers

Cite

Olivier Rahavandrainy. Some families of unitary perfect polynomials over F2. Comptes Rendus. Mathématique, 2021, 359 (2), pp.123-130. ⟨10.5802/crmath.149⟩. ⟨hal-04336994⟩

Collections

UNIV-BREST
11 View
0 Download

Altmetric

Share

Gmail Mastodon Facebook X LinkedIn More